# SDR 2004F00033

- Difficulty date: September 2, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N41H
- Make and model: Lear 25D
- Aircraft serial: 217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: AO7
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO ROCHESTER, NY, THE FLIGHT CREW NOTICED THE GREEN NOSE GEAR LIGHT WAS NOT ILLUMINATED.  AFTER DETERMINING THE LIGHT WAS BURNED OUT AND THE NOSE GEAR WAS DOWN AND LOCKED, THE FILGHT CREW PROCEEDED TO LAND WITHOUT INCIDENT.  (M)
